MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 04618858190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys toxo igm immunoassay results for 1 patient sample on a cobas e 411 immunoassay analyzer.On 03-nov-2023, sample 1 had a toxo igm result of 1.22 coi, interpreted as positive.On (b)(6) 2023, the sample was repeated on another unknown analyzer and the result was 0.10 coi, interpreted as negative.
 
Additional Manufacturer Narrative
Four additional sets of questionable toxo igm patient sample results were provided.On (b)(6) 2023, sample 2 had a toxo igm result of 0.973 coi, interpreted as indeterminate.On (b)(6) 2023, the sample was repeated on another unknown analyzer and the result was 0.09 index, interpreted as non-reactive.On (b)(6) 2023, sample 3 had a toxo igm result of 2.51 coi, interpreted as reactive.On (b)(6) 2023, the sample was repeated on another unknown analyzer and the result was 0.70 index, interpreted as indeterminate.On (b)(6) 2023, sample 4 had a toxo igm result of 2.26 coi, interpreted as reactive.On (b)(6) 2023, the sample was repeated on another unknown analyzer and the result was 0.05 index, interpreted as non-reactive.On (b)(6) 2023, sample 5 had a toxo igm result of 1.12 coi, interpreted as reactive.On (b)(6) 2023, the sample was repeated on another unknown analyzer and the result was 0.05 index, interpreted as non-reactive.Calibration was last performed on (b)(6) 2023.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on 01-nov-2023.Samples from patient 1, 2, and 3 were provided for investigation.The investigation was able to reproduce the customer's results.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Additional patient results were provided on (b)(6) 2024, (b)(6) 2024, and (b)(6) 2024.The new results were produced from reagent lot 740654.The expiration date was not provided.The exact dates of testing in (b)(6) 2024 were not provided.On (b)(6) 2024, sample 1 had a toxo igm result of 1.17 coi, interpreted as reactive.In (b)(6) 2024, sample 2 had a toxo igm result of 0.965 coi, interpreted as borderline.On (b)(6) 2024, sample 2 was tested four times for toxo igm and the results were 0.236 coi, 0.231 coi, 0.241 coi, and 0.236 coi, all interpreted as non-reactive.In (b)(6) 2024, sample 3 had a toxo igm result of 2.10 coi, interpreted as reactive.On (b)(6) 2024, sample 3 was tested twice for toxo igm and the results were 2.16 coi and 2.16 coi, both interpreted as reactive.In (b)(6) 2024, sample 4 had a toxo igm result of 2.30 coi, interpreted as reactive.On (b)(6) 2024, sample 4 had a toxo igm result of 2.23 coi, interpreted as reactive.In (b)(6) 2024, sample 5 had a toxo igm result of 1.11 coi, interpreted as reactive.On (b)(6) 2024, sample 5 was tested four times for toxo igm and the results were 0.19 coi, 0.185 coi, 0.187 coi, and 0.182 coi, all interpreted as non-reactive.The calibration data provided was acceptable.The samples were requested for investigation.The investigation is ongoing.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18344375
Report Number1823260-2023-04065
Device Sequence Number5531801
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number04618858190
Device Lot Number71292901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/21/2023
02/06/2024
03/28/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date12/22/2023
02/29/2024
04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOLIC ACID (PATIENT 2)
Patient Age34 YR
Patient SexFemale